# SDR CA090904009

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 7,524 hours
- Engine: Ge CF34*
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Part number: 17009777407
- Condition: Unknown
- Location: Aileron
- Stage of operation: NR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK CREW REPORTED THAT WHILE HAND FLYING ACFT, THERE WAS SOME AILERON RESISTANCE (BINDING) FELT DURING RT ROLL INPUT GOING THROUGH CENTER.
